# SDR SWAA2013061016950

- Difficulty date: April 25, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD, AFT SIDE DOME WEB CRACKED AT BS 1016, STR 15R.  REPAIRED WEB IAW EO AND EA.
